# SDR MASA2024062800070

- Difficulty date: June 30, 2024
- Submitted: July 2, 2024
- Operation: Air carrier
- Aircraft: N82314
- Make and model: Emb ERJ 170-200 LL
- Aircraft serial: 17000436
- Aircraft time: 20,300 hours, 12,161 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: UNKNOWN
- Condition: Damaged
- Location: Fwd Cabin
- Part time: 20,300 hours, 12,161 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PHOTOLUMINESCENT LT STRIP BROKEN FWD CABIN.  R & R PHOTOILLUMINECENT STRIP
